Thai tablets Iyafin for cough and runny nose for colds, relieves nasal congestion, eliminates sore throat, sneezing, swelling of the eyes, redness, profuse nasal discharge and other unpleasant symptoms of a cold.
Iyafin cough and cold pills contain three active ingredients:
- Dextromethorphan 15 mg is an effective antitussive agent
- antihistamine Chlorpheniramine Maleate (2 mg) with decongestant action
- Glyceryl Guaiacolate 100 mg – against fever, muscle pain, headache, also reduces mucus secretion and removes profuse nasal discharge and watery eyes with colds
Iyafin Thai pills take:
- For colds, flu, viral and bacterial respiratory diseases
- When coughing, sneezing, bronchitis, sore throat
- With a runny nose, including allergic
How to use Iyafin tablets:
- Adults take 1-2 tablets every 4-6 hours
- Children take 1 tablet, can be repeated after 6 hours
- For children under 2 years of age, tablets are not recommended
The package contains 4 Iyafin tablets, made in Thailand.
There are no reviews yet.